# SDR SWAA2022082644816

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 25,907 hours, 12,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP #1 FORWARD U JOINT LUBRICATION ZERK FITTING BROKEN / [01] REINSTALLED FITTING IAW AMM 20-10-24
